I know I’ve said this before, but I’ll say it again. I’ve been wanting to get over these feelings I’ve been having for quite some time now. Of course, the reason I am on it is that the alternative situation is worse: sinking into severe depression. At my worst, I feel so unmotivated and heavy in my chest that it seems that if I were to stop moving, I’d fall over and just lie on the ground till I expired. But lately, over this last winter, I’ve been noticing other things about my state of mind. I’ve upped my dose of Prozac to 40 mg daily from 20 mg daily, but it doesn’t seem to be any better than when I was taking 30 mg. And these clue me in to the fact that the medication isn’t really helping, or at least it isn’t bringing me to the level of normal emotional functioning. I’ve been really searching for alternatives to taking this medication. Currently, I’m suffering from anhedonia—the inability to experience pleasure. And nothing looks appealing enough to pursue, either. I’ve just lost vision—there’s nothing to work towards. Neither my mentor nor my girlfriend understand why I am taking this medication, perhaps because there is no concept of clinical depression in the Chinese mindspace, or perhaps because medicine isn’t something you take forever. And it is related to another symptom: lack of motivation. In fact, I feel like an old person just waiting to die, like I’ve experienced all that life has to offer and that I, at some point, stumbled upon what I was supposed to do in this life, and now there’s nothing left to do or work towards. It’s this last self-revelation that told me that I might not be normal. I know this because I can still concentrate enough to read (and apparently write), I get my work done every week (editing research papers), and I manage (most of the time) to drag myself to Swing Dancing three times a week (which is where my friends are). I hope that this blog entry will at least help them to see that my depression is real and that (perhaps) the medication is keeping me afloat. It’s hard to know what normal is, even for the healthy, but I can’t imagine that most people are walking around out there just waiting to die. I don’t really want to see how far I would sink if I were to stop taking it. If you subscribe to any of our print newsletters and have never activated your online account, please activate your account below for online access. By activating your account, you will create a login and password.
Many people who have chronic kidney disease don’t know it, because the early signs can be very subtle. It can take many years to go from chronic kidney disease (CKD) to kidney failure. Some people with CKD live out their lives without ever reaching kidney failure. However, for people at any stage of kidney disease, knowledge is power. Knowing the symptoms of kidney disease can help you get the treatment you need to feel your best. If you or someone you know has one or more of the following symptoms of kidney disease, or you are worried about kidney problems, see a doctor for blood and urine tests. Remember, many of the symptoms can be due to reasons other than kidney disease. You may urinate more often, or in greater amounts than usual, with pale urine. Can anyone tell me the times they take Zoloft (sertraline) and if it works for them. Also can you tell me any side effects you experienced. My doctor has started me on 50 milligrams of Zoloft and I have a fear of medicine and side effects. Thank you so much and God Bless, Dawn I used to take it in the mornings. I didn't have any side effects except maybe feeling a bit tired. I'm very sensitive to medication, so I dealt with several side affects from Zoloft. It worked well for me at a time when I really badly needed something. Click on my name and search through my threads/posts, I'm sure I gave out a list of them somewhere. As for weight is concerned I've been on Zoloft for a month, lost 5(lbs) the first week due to a lessened appetite, but it's back up to normal now, and I'm not experiencing any weight changes.
Thoughts on “ Just waiting to die ” Peace October 14, 2005 at 0249 UTC. Nothing excites me. And nothing looks appealing enough to pursue, either. I just started taking 50 mg of zoloft 5 days ago for GAD. I find that I am waking up a lot at night which I can deal with but I feel so jittery or.